Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 262, NWS Atlanta, GA

July 10, 2015Macon County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 10, 2015, 5:32 PM EDT for Macon County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2015, 5:32 PM EDT (21:32 UTC)
Expired
Jul 10, 2015, 6:15 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Macon County, GA

The radar

The Robins AFB radar (KJGX), 63 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
302 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS52 KFFC 102132
SVRFFC
GAC193-102215-
/O.NEW.KFFC.SV.W.0262.150710T2132Z-150710T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT FRI JUL 10 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MACON COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 615 PM EDT

* AT 532 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  MARSHALLVILLE...OR 9 MILES SOUTHWEST OF FORT VALLEY...MOVING SOUTH
  AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OGLETHORPE...MONTEZUMA...MARSHALLVILLE...SAINT LOUIS...
  WINCHESTER...WHITEWATER STATE PARK AND BARTLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3229 8413 3252 8406 3251 8404 3250 8403
      3251 8398 3251 8392 3250 8392 3249 8389
      3247 8385 3238 8384 3238 8386 3236 8386
      3236 8385 3229 8385 3229 8390 3228 8390
TIME...MOT...LOC 2132Z 345DEG 5KT 3243 8396 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
877 
WWUS52 KFFC 102207
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT FRI JUL 10 2015

GAC193-102216-
/O.EXP.KFFC.SV.W.0262.000000T0000Z-150710T2215Z/
MACON GA-
607 PM EDT FRI JUL 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MACON COUNTY WILL
EXPIRE AT 615 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PEACHTREE CITY.

LAT...LON 3229 8413 3252 8406 3251 8404 3250 8403
      3251 8398 3251 8392 3250 8392 3249 8389
      3247 8385 3238 8384 3238 8386 3236 8386
      3236 8385 3229 8385 3229 8390 3228 8390
TIME...MOT...LOC 2203Z 345DEG 5KT 3243 8396 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:45 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, Jul 10, 2:45 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT FRI JUL 10 2015

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
PERSISTENCE WILL CONTINUE THROUGH THE SHORT TERM. ISOLATED TO
SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED WILL DISSIPATE THIS
EVENING. EXPECT THE SAME AGAIN ON SATURDAY AS THE LEE SIDE TROUGH
CONTINUES OVER CENTRAL GA WHICH WILL BE THE FOCUS FOR CONVECTIVE
DEVELOPMENT. THERE COULD ALSO BE A SLIGHTLY HIGHER CHANCE ACROSS
NORTH GEORGIA WHERE THERE WILL BE GREATER INSTABILITY. NO MAJOR
TEMPERATURES SWINGS THROUGH THE SHORT TERM AND MOS GUIDANCE HAS A
GOOD HANDLE ON THIS.

17

.LONG TERM /SUNDAY THROUGH FRIDAY/...
HAVE ONLY MADE MINOR ADJUSTMENTS TO THE EXTENDED PERIODS TO
ACCOUNT FOR LATEST MODEL TRENDS. TEMPERATURES CONTINUE TO LOOK
ABOVE NORMAL THROUGH NEXT WEEK...THOUGH WILL SEE SLIGHTLY HIGHER
POPS AS HIGH PRESSURE RIDGE SHIFTS TO THE WEST. OVERALL...CURRENT
FORECAST TRENDS LOOK TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS.

31

/ISSUED 317 AM EDT FRI JUL 10 2015/
CWFA STAYS UNDER THE INFLUENCE OF THE UPPER RIDGE THROUGH THE
REMAINDER OF THE WEEKEND. HIGH PRESSURE ALOFT BEGINS TO RETROGRADE
WEST BY TUESDAY AS A TROUGH BEGINS TO DIG SOUTH ACROSS THE EASTERN
SEABOARD. NW FLOW ALOFT CONTINUES THROUGH THE END OF THE WEEK. A
PATTERN CHANGE LOOKS TO HAPPEN BY NEXT WEEKEND AS THE HIGH ALOFT
BEGINS TO BUILD BACK EAST.

AT THE SURFACE...A LEE TROUGH WILL REMAIN IN PLACE ACROSS THE
EAST/SOUTHEAST PORTION OF THE CWFA THROUGH MUCH OF NEXT WEEK. THIS
FEATURE MAY HELP FOCUS SOME AFTERNOON SHRA/TSRA.

POPS SHOULD BE LOWER THROUGH THE WEEKEND WITH THE HIGH PRESSURE
ALOFT HELPING TO SUPPRESS WIDESPREAD CONVECTION. POPS WILL INCREASE
BY NEXT WEEK...AS THE HIGH SHIFTS WESTWARD. ALSO...ANY SHORTWAVES
DROPPING DOWN IN THE NW FLOW WILL HAVE THE POTENTIAL TO INCREASE
CONVECTIVE COVERAGE.

WITH THE RIDGE OVERHEAD...TEMPS MOSTLY IN THE MIDDLE TO UPPER 90S
ARE LIKELY EACH DAY...WITH MIDDLE TO UPPER 80S IN THE HIGHEST
ELEVATIONS. AS THE RIDGE BREAKS DOWN EARLY NEXT WEEK...A SLIGHT
BREAK IN TEMPS IS EXPECTED WITH VALUES AVERAGING FROM THE MIDDLE TO
UPPER 80S TO LOWER 90S ACROSS MOST LOCALES OUTSIDE THE NORTHEAST GA
MOUNTAINS.

GUIDANCE SEEMED A LITTLE TO WARM DURING THE MIDDLE OF NEXT WEEK FOR
NW FLOW. HAVE BUMPED HIGH TEMPS DOWN A DEGREE OR TWO ACROSS THE
AREA.

HEAT INDICES MAY APPROACH 105 DEGREES IN PORTIONS OF THE SE CWFA
MONDAY AND TUESDAY. RIGHT NOW...VALUES REMAIN BELOW CRITICAL
THRESHOLDS...BUT EVEN A ONE OR TWO DEGREE CHANGE IN TEMP/DEWPOINT
COULD CAUSE HEAT INDICES TO REACH 105 DEGREES OR ABOVE.

NLISTEMAA

&&

.CLIMATE...

RECORDS FOR 07-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     72 1979     76 1981     58 1952
   KATL     100 1936     72 1979     81 1879     58 1891
                1930        1894
   KMCN     103 1980     77 1950     77 1986     58 1972
                1930
   KCSG     101 1980     79 2005     78 2000     63 1963

RECORDS FOR 07-11

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1930     78 1979     79 1980     59 1963
                            1961
                            1906
   KATL     101 1980     73 1961     81 1879     58 1894
   KMCN     104 1980     76 1961     79 2005     61 1947
   KCSG     102 1980     73 1961     81 1980     61 1963

RECORDS FOR 07-12

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     108 1930     68 1999     76 1981     59 1963
                                        1969
   KATL     103 1980     70 1898     80 1980     53 1898
                1930                    1879
   KMCN     105 1980     78 1900     78 1925     61 1953
                                        1901
   KCSG     101 1980     82 1953     80 1980     61 1956

RECORDS FOR 07-13

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1980     73 1999     77 1980     58 1918
                1925
   KATL     105 1980     74 1999     79 1980     59 1898
                                        1879
   KMCN     108 1980     68 1898     79 1980     61 1898
   KCSG     103 1980     77 1999     78 1991     62 1963

&&

.AVIATION...
18Z UPDATE...
PERSISTENCE WILL PREVAIL THROUGH THE FORECAST. VFR WILL PERSIST
WITH ISOLATED TSTORMS THIS AFTERNOON/EVENING. CU FIELD HAS
DEVELOPED AND THIS WILL DISSIPATE THIS EVENING ONLY TO REFORM
SATURDAY. WINDS WILL REMAIN LIGHT AND WEST TO NORTHWEST.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON TIMING OF CONVECTION
HIGH ON REMAINING ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  98  71  95 /  10  20  20  20
ATLANTA         74  96  74  92 /  10  20  20  20
BLAIRSVILLE     66  87  66  87 /  10  30  20  20
CARTERSVILLE    69  95  69  92 /  10  20  20  20
COLUMBUS        73  96  73  95 /  20  30  20  20
GAINESVILLE     71  94  71  91 /  10  20  20  20
MACON           73  98  73  96 /  10  30  20  30
ROME            69  96  69  93 /  10  20  20  20
PEACHTREE CITY  70  95  70  93 /  10  20  20  20
VIDALIA         73  99  74  96 /  10  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Jul 10, 4:15 PM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT FRI JUL 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-112015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
415 PM EDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

ISOLATED SEVERE STORMS EXPECTED THROUGH THIS EVENING.

WEATHER HAZARDS EXPECTED...

DAMAGING WINDS...FREQUENT LIGHTNING...HAIL UP TO 1.00 INCH...AND
HEAVY DOWNPOURS. BEST CHANCES WILL BE THROUGH 10 PM THIS
EVENING...AND GENERALLY ALONG AND SOUTH OF A FRANKLIN...TO
MADISON...TO LINCOLNTON LINE.

DISCUSSION...

MODERATE INSTABILITIES WILL COMBINE WITH MOISTURE ACROSS THE
STATE...PARTICULARLY OVER CENTRAL GEORGIA...TO PRODUCE
THUNDERSTORMS TODAY. SOME OF THESE STORMS WILL BECOME STRONG TO
SEVERE...ESPECIALLY AS THEY DEVELOP AND INTERACT WITH BOUNDARIES
FROM OTHER STORMS. THE MAIN CONCERN WILL BE DAMAGING WINDS AND
FREQUENT LIGHTNING...THOUGH HAIL UP TO 1.OO INCH IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

CONTINUED CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS ARE
EXPECTED INTO THE WEEKEND. ANY STORMS THAT DO FORM WILL BE CAPABLE
OF PRODUCING STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
ALONG WITH HEAVY RAIN. TEMPERATURES WILL BE INCREASING WITH MID TO
UPPER 90S FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH THE WEEKEND
AND HEAT INDICES NEAR OR SLIGHTLY ABOVE 100 DEGREES.

A MORE ACTIVE THUNDERSTORM PATTERN LOOKS TO RETURN BY LATE
SATURDAY INTO EARLY NEXT WEEK WITH MORE WIDESPREAD PRECIPITATION
CHANCES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 10, 4:55 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EDT FRI JUL 10 2015

GAZ071-102130-
MONROE GA-
455 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR MONROE COUNTY UNTIL 530 PM EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORSYTH...MOVING WEST AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FORSYTH...RUSSELLVILLE...BOLINGBROKE...BRENT AND DAMES FERRY.

LAT...LON 3304 8404 3305 8374 3300 8372 3298 8372
      3295 8371 3295 8373 3294 8373 3294 8374
      3290 8382 3285 8389 3285 8395 3286 8398
      3285 8398 3285 8404
TIME...MOT...LOC 2055Z 074DEG 9KT 3296 8391
Local storm report, Jul 10, 5:01 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
501 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     2 ENE MARION            32.67N  83.40W
07/10/2015                   TWIGGS             GA   911 CALL CENTER

            THE TWIGGS COUNTY 911 CENTER REPORTED TWO TREES DOWN
            ALONG BULLARD ROAD.

&&

EVENT NUMBER FFC1500502

JLF
Local storm report, Jul 10, 5:02 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
502 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     TSTM WND DMG     MOUNTVILLE              33.04N  84.88W
07/10/2015                   TROUP              GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF TREES DOWN NEAR
            HOGANSVILLE RD AND PATILLO RD...HINES RD...WHITESVILLE
            ST IN THE 400 BLOCK...AND ON INTERSTATE 185 AT
            INTERSTATE 85.

&&

EVENT NUMBER FFC1500502

KOVACIK
Special weather statement, Jul 10, 5:04 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
504 PM EDT FRI JUL 10 2015

GAZ080-102130-
TAYLOR GA-
504 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR COUNTY UNTIL 530 PM EDT...

AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BUTLER...MOVING SOUTHWEST AT
10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RUPERT...MAUK AND CHARING.

LAT...LON 3240 8432 3240 8434 3238 8435 3240 8435
      3240 8436 3243 8436 3242 8439 3243 8439
      3245 8441 3248 8441 3249 8443 3252 8444
      3256 8440 3248 8421 3240 8424 3240 8425
      3237 8425 3237 8432
TIME...MOT...LOC 2103Z 026DEG 7KT 3246 8435
Special weather statement, Jul 10, 5:08 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT FRI JUL 10 2015

GAZ053-102145-
COWETA GA-
508 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR COWETA COUNTY UNTIL 545 PM EDT...

AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SENOIA...OR 13 MILES SOUTHWEST OF
FAYETTEVILLE...MOVING NORTH AT 10 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PEACHTREE CITY...SENOIA...SHARPSBURG...TURIN AND HARALSON.

LAT...LON 3340 8461 3338 8459 3336 8458 3333 8453
      3332 8452 3328 8451 3326 8450 3325 8450
      3325 8451 3322 8451 3322 8465 3323 8465
      3323 8470
TIME...MOT...LOC 2108Z 194DEG 10KT 3328 8457
Special weather statement, Jul 10, 5:18 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT FRI JUL 10 2015

GAZ091-102145-
MARION GA-
518 PM EDT FRI JUL 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 545 PM EDT...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GENEVA...OR 11 MILES NORTH OF BUENA VISTA...
MOVING SOUTH AT 5 MPH.

  HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUENA VISTA...BRANTLEY...OAKLAND...MARION ESTATES AND TAZEWELL.

LAT...LON 3235 8466 3249 8466 3249 8464 3253 8463
      3252 8458 3253 8456 3255 8455 3254 8451
      3256 8449 3256 8445 3254 8445 3252 8443
      3249 8443 3248 8441 3245 8441 3243 8439
      3231 8439
TIME...MOT...LOC 2118Z 010DEG 5KT 3248 8457

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 3:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jul 10, 3:15 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson45 min
Jul 10, 3:25 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup50 min
Jul 10, 3:32 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson43 min
Jul 10, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
Jul 10, 4:00 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson45 min
Jul 10, 4:10 PM EDTSpecial Weather StatementFFCLaurens35 min
Jul 10, 4:15 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup45 min
Jul 10, 4:29 PM EDTSpecial Weather StatementFFCCrawford31 min
Jul 10, 4:47 PM EDTSpecial Weather StatementFFCJones28 min
Jul 10, 4:49 PM EDTSpecial Weather StatementFFCJohnson26 min
Jul 10, 4:53 PM EDTSpecial Weather StatementFFCTwiggs37 min
Jul 10, 4:55 PM EDTSpecial Weather StatementFFCMonroe35 min
Jul 10, 5:04 PM EDTSpecial Weather StatementFFCTaylor26 min
Jul 10, 5:05 PM EDTSevere Thunderstorm WarningFFCTaylor22 min
Jul 10, 5:08 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 10, 5:11 PM EDTSevere Thunderstorm WarningFFCMonroe49 min
Jul 10, 5:18 PM EDTSpecial Weather StatementFFCMarion27 min
Jul 10, 5:33 PM EDTSpecial Weather StatementFFCMuscogee27 min
Jul 10, 5:39 PM EDTSpecial Weather StatementFFCMontgomery, Toombs36 min
Jul 10, 5:52 PM EDTSpecial Weather StatementFFCHouston23 min
Jul 10, 6:13 PM EDTSpecial Weather StatementFFCDodge32 min
Jul 10, 6:15 PM EDTSpecial Weather StatementFFCPulaski30 min
Jul 10, 6:17 PM EDTSpecial Weather StatementFFCSumter28 min
Jul 10, 6:21 PM EDTSpecial Weather StatementFFCPolk24 min
Jul 10, 6:26 PM EDTSpecial Weather StatementFFCDooly34 min
Jul 10, 6:28 PM EDTSpecial Weather StatementFFCTelfair32 min
Jul 10, 6:39 PM EDTSpecial Weather StatementFFCSumter36 min
Jul 10, 6:46 PM EDTSevere Thunderstorm WarningFFCTelfair44 min
Jul 10, 6:54 PM EDTSpecial Weather StatementFFCWilcox36 min
Jul 10, 7:02 PM EDTSpecial Weather StatementFFCHaralson28 min
Jul 10, 7:44 PM EDTSpecial Weather StatementFFCDeKalb31 min
Jul 10, 7:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 10, 7:54 PM EDTSpecial Weather StatementFFCBartow36 min
Jul 10, 7:58 PM EDTSpecial Weather StatementFFCPolk32 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.